# SDR FDEA200901040012

- Difficulty date: January 4, 2009
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 59,147 hours, 19,085 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR INNER SKIN 5 INCH FROM TOP 10 INCH FROM AFT EDGE IS DAMAGED.  REMOVED DAMAGED PORTION OF INNER SKIN IAW SRM 51-10-02 AND SRM 51-70-13 FIG 1.  FABRICATED REPAIR DOUBLER PER MAE TRAVELER NR T8/773998.  INSTALLED REPAIR DOUBLER IAW SRM 51-70-13 FIG 1 AND SRM 51-40-02.  TOP COATED REPAIR IAW SRM 51-20-01.  THIS IS A CATEGORY "A" MAJOR REPAIR.
